# SDR ASAA2017052220851

- Difficulty date: May 22, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 6,917 hours, 2,354 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Display
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 3 HOURS INTO FLIGHT, THE CENTER TANK QUANTITY AND TOTAL FUEL QUANTITY WENT BLANK AND STAYED BLANK.  ACFT GROUNDED.   QUANTITY RETURNED AFTER POWER TRANSFER FROM ENGINE TO APU DURING ENGINE SHUTDOWN.   COMPLIED WITH FQIS OPS TEST IAW AMM 28-41-00-710-801. NO CURRENT FAULTS.  PREVIOUS FLIGHT LEG SHOWED FAULT CODE 28-41301 CTR QTY BLANK 1 OR MORE TANK UNIT OPEN. NO CURRENT FAULTS FQIS, OPS TEST GOOD. OK FOR SERVICE.
